# SDR TRBA201122104

- Difficulty date: August 6, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 22,043 hours, 26,027 cycles
- Engine: Pwa PW127
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER INCREASED TO 100 AND TORQUE DROPPED TO 60 FOR 10 SECONDS THEN RECOVERED.  R & R NR 1 PEC IAW JIC 61-21-63.  OPS CHECKED SATISFACTORY.
